# SDR UIEA201000068

- Difficulty date: February 10, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 106,156 hours, 18,652 cycles
- Engine: Ge CF650E2
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS - RT AFT MLG BODY DOOR SKIN DAMAGE - REPAIR.  APPLIED A CHEMICAL CONVERSION COATING TO THE BARE SURFACES OF THE SKIN. REFER TO SRM 51-10-02.  APPLY ONE LAYER OF BMS 10-79, TYPE II PRIMER TO THE BARE SURFACES OF THE SKIN. REF TO SOPM 20-44-04. INSTALLED THE T01 REPAIR SPLICE DOUBLER. FORMED A FILLET SEAL OF BMS 5-95 SEALANT AROUND THE EDGE OF THE DOUBLER. USED THE SEALANT SQUEEZED OUT WHEN THE DOUBLER WAS INSTALLED.  APPLY ADDITIONAL SEALANT WHERE NECESSARY. VERIFIED THAT ALL WORK AREA IS CLEAN OF FOD. PERFORMED FINAL INSP AND VERIFY THAT ALL ITEMS HAVE BEEN SIGNED OFF. EO 4752A160.
